X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (8523) 8523
Publication (627) 627
Conference Proceeding (398) 398
Book Chapter (79) 79
Dissertation (57) 57
Book / eBook (38) 38
Government Document (20) 20
Magazine Article (13) 13
Paper (11) 11
Web Resource (8) 8
Book Review (4) 4
Transcript (2) 2
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (4451) 4451
mathematics, applied (3295) 3295
lipschitz condition (1326) 1326
analysis (917) 917
mathematical analysis (806) 806
mathematics, general (599) 599
convergence (561) 561
mathematical functions (525) 525
differential equations (524) 524
approximation (508) 508
operators (496) 496
optimization (477) 477
lipschitz-domains (470) 470
stability (460) 460
uniqueness (447) 447
lipschitz (425) 425
operations research & management science (411) 411
mathematical theorems (389) 389
equations (382) 382
regularity (359) 359
applications of mathematics (354) 354
mathematical models (354) 354
algorithms (344) 344
spaces (342) 342
lipschitz continuity (340) 340
automation & control systems (327) 327
applied mathematics (321) 321
lipschitz functions (321) 321
studies (309) 309
existence (307) 307
banach space (306) 306
inequalities (297) 297
statistics & probability (295) 295
dirichlet problem (291) 291
nonlinearity (259) 259
theorems (254) 254
nonlinear systems (243) 243
lipschitz function (236) 236
partial differential equations (230) 230
geometry (224) 224
numerical analysis (222) 222
functional analysis (215) 215
engineering, electrical & electronic (213) 213
systems (212) 212
algebra (197) 197
continuity (192) 192
lipschitz stability (187) 187
lipschitz domain (178) 178
dynamical systems (175) 175
lipschitz domains (172) 172
coefficients (171) 171
computer science (171) 171
observers (171) 171
boundary value problems (166) 166
banach-spaces (160) 160
theorem (160) 160
mathematics - analysis of pdes (153) 153
analysis of pdes (152) 152
sobolev spaces (149) 149
boundary-value-problems (145) 145
integers (144) 144
lipschitz spaces (144) 144
linear matrix inequalities (143) 143
physics, mathematical (140) 140
lipschitz space (139) 139
mappings (138) 138
research (138) 138
design (129) 129
domains (129) 129
integrals (129) 129
layer potentials (129) 129
calculus of variations and optimal control; optimization (128) 128
mathematics, interdisciplinary applications (128) 128
polynomials (128) 128
theoretical, mathematical and computational physics (125) 125
control systems (123) 123
mechanics (123) 123
delay (122) 122
lipschitz extensions (122) 122
global optimization (121) 121
theory of computation (121) 121
matematik (120) 120
boundary conditions (119) 119
neumann problem (119) 119
mathematical integrals (118) 118
continuous functions (117) 117
operations research/decision theory (117) 117
stochasticity (117) 117
topology (117) 117
equation (115) 115
algorithm (113) 113
ordinary differential equations (113) 113
stabilization (113) 113
calculus (112) 112
nonlinear dynamics (112) 112
maps (110) 110
modulus of continuity (110) 110
interpolation (109) 109
locally lipschitz function (109) 109
viscosity solutions (108) 108
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (13) 13
Online Resources - Online (7) 7
Gerstein Science - Stacks (5) 5
UTL at Downsview - May be requested (2) 2
UofT at Mississauga - Stacks (2) 2
Aerospace - Stacks (1) 1
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Robarts - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (8837) 8837
Chinese (147) 147
Japanese (40) 40
French (26) 26
German (19) 19
Korean (7) 7
Spanish (7) 7
Russian (5) 5
Italian (1) 1
Lithuanian (1) 1
Polish (1) 1
Turkish (1) 1
Yiddish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2014, Pure and applied mathematics, ISBN 9781466595217, Volume 307, x, 224
Book
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2018, Volume 461, Issue 2, pp. 1115 - 1137
Journal Article
Monatshefte für Mathematik, ISSN 0026-9255, 8/2019, Volume 189, Issue 4, pp. 595 - 609
We introduce the notion of Lipschitz p-compact operators. We show that they can be seen as a natural extension of the linear p-compact operators of Sinha and... 
Lipschitz operators | Primary 47B07 | Secondary 26A16 | 47L20 | Lipschitz p -compact operators | 47B10 | Mathematics, general | Mathematics | Locally p -compact mappings | Lipschitz-free p -compact mappings | Lipschitz-free p-compact mappings | Lipschitz p-compact operators | Locally p-compact mappings | MATHEMATICS | NUCLEAR | ADJOINTS | OPERATORS | IDEALS
Journal Article
Communications in Nonlinear Science and Numerical Simulation, ISSN 1007-5704, 04/2015, Volume 21, Issue 1-3, pp. 99 - 111
Journal Article
Journal Article
2012, 1, Annals of mathematics studies, ISBN 9780691153551, Volume no. 179, ix, 425
This book makes a significant inroad into the unexpectedly difficult question of existence of Fréchet derivatives of Lipschitz maps of Banach spaces into... 
Calculus of variations | Functional analysis | Banach spaces | Mathematics | Math | Frechet spaces | Lipschitz spaces
Book
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2015, Volume 423, Issue 2, pp. 1410 - 1426
Journal Article
Topology and its Applications, ISSN 0166-8641, 04/2016, Volume 203, pp. 22 - 31
The notions of Lipschitz-free compact and Lipschitz-free weakly compact operators between metric spaces are introduced. Some nonlinear versions of Schauder's... 
Lipschitz operator | Lipschitz p-summing operator | Lipschitz p-integral operator | Lipschitz-free Banach space
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 11/2018, Volume 291, Issue 16, pp. 2381 - 2387
Let Pk(n,p) be the set of all real polynomial map germs f=(f1,⋯,fp):(Rn,0)→(Rp,0) with degree of f1,⋯,fp less than or equal to k∈N. The main result of this... 
Lipschitz classification | finiteness theorem | bi‐Lipschitz contact equivalence | 32S15 | 32S05 | bi-Lipschitz contact equivalence | MATHEMATICS | Lipschitz calssification | Microorganisms
Journal Article
Topology and its Applications, ISSN 0166-8641, 08/2016, Volume 208, pp. 1 - 9
In the context of real-valued functions defined on metric spaces, it is known that the locally Lipschitz functions are uniformly dense in the continuous... 
Cauchy–Lipschitz function | Locally Lipschitz function | Cauchy continuous function | Lipschitz in the small function | Uniform approximation | Secondary | Cauchy-Lipschitz function | Primary | MATHEMATICS | MATHEMATICS, APPLIED | LOCALLY LIPSCHITZ FUNCTIONS | METRIC-SPACES | COFINAL COMPLETENESS
Journal Article
Journal of Nonlinear Functional Analysis, 2019, Volume 2019
Journal Article
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 07/2006, Volume 51, Issue 7, pp. 1211 - 1216
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 11/2019, Volume 188, pp. 158 - 178
In this paper, we introduce and study a Lipschitz version of the Bishop–Phelps–Bollobás property (Lip-BPB property). This property deals with the possibility... 
Lipschitz map | Bishop–Phelps–Bollobás property | Lipschitz function | Metric space | Norm attaining operators | Lipschitz-free space | MATHEMATICS | MATHEMATICS, APPLIED | SPACES | VERSION | LINDENSTRAUSS PROPERTIES | Bishop-Phelps-Bollobas property | OPERATORS | Maps | Banach spaces | Banach space
Journal Article
SIAM Journal on Mathematical Analysis, ISSN 0036-1410, 2016, Volume 48, Issue 6, pp. 4126 - 4154
We introduce Lipschitz continuous and C-1,C-1 geometric approximation and interpolation methods for sampled bounded uniformly continuous functions over compact... 
Local-Lipschitz approximation | Interpolation | Error estimates | Approximation | Hausdorff stability | Lipschitz functions | Compensated convex transforms | MATHEMATICS, APPLIED | interpolation | approximation | compensated convex transforms | local-Lipschitz approximation | PROXIMAL AVERAGE | error estimates | NOISE REMOVAL
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2020, Volume 485, Issue 1
We give a weak factorization proof of the Hardy space Hp(Rn) in the multilinear setting, for nn+1 Commutator | Weak factorization | Lipschitz space | Hardy space
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2018, Volume 43, Issue 1, pp. 401 - 418
Let F = H + G be a loclally injective and sense -preserving harmonic mapping of the unit disk D in the complex plane C, where H and G are holomorphic in D and... 
Co-Lipschitz condition | Lipschitz condition | Jacobian | Quasiconformal mappings | Harmonic mappings | Bi-Lipschitz condition | MATHEMATICS | UNIT DISK
Journal Article
International Journal of Control, ISSN 0020-7179, 07/2011, Volume 84, Issue 7, pp. 1275 - 1294
In this article we review the recent advances in iterative learning control (ILC) for nonlinear dynamic systems. In the research field of ILC, two categories... 
nonlinear systems | survey | global Lipschitz | local Lipschitz | iterative learning control | Iterative learning control | CONTROL DESIGN | TRAJECTORIES | TIME | P-TYPE | CONTROL ALGORITHM | ORDER INTERNAL-MODEL | COMPOSITE ENERGY FUNCTION | TRACKING | CONVERGENCE | AUTOMATION & CONTROL SYSTEMS | SCHEMES | Nonlinear systems
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 01/2019, Volume 340, pp. 72 - 83
This paper is concerned with strong convergence of the compensated split-step theta (CSST) method for autonomous stochastic differential equations (SDEs) with... 
Local Lipschitz condition | Strong convergence | Monotone conditions | Global Lipschitz condition | Compensated split-step theta methods | NUMERICAL-METHODS | MATHEMATICS, APPLIED | STOCHASTIC DIFFERENTIAL-EQUATIONS | MEAN-SQUARE STABILITY | APPROXIMATIONS | DIFFUSION | LIPSCHITZ CONTINUOUS COEFFICIENTS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 08/2015, Volume 428, Issue 2, pp. 804 - 816
Let 〈X,d〉 be a metric space. We find necessary and sufficient conditions on the space for the locally Lipschitz functions to coincide with each of two more... 
Locally Lipschitz function | Uniformly locally Lipschitz function | Lipschitz in the small function | Uniform approximation | Cofinally complete space | UC-space | MATHEMATICS | MATHEMATICS, APPLIED | METRIC-SPACES | UNIFORM PARACOMPACTNESS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.